# SDR COMA0160596

- Difficulty date: August 14, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 11,556 hours, 10,985 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE CABIN DOOR OUTER HANDLE CAUTION MESSAGE ACTIVATED DURING CRUISE FLIGHT AFTER DEPARTING CVG, CREW SELECTED TO DIVERT TO IND, AIRCRAFT LANDED SAFELY.ADJUSTED THE CABIN DOOR INNER HANDLE CAM TENSIONER.
